# SDR DXTA200601351

- Difficulty date: April 18, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 5,886 hours, 3,646 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH FL 250 NOTICE A BUMP OR THUMP APPARENTLY COMING FROM NOSE GEAR AREA FOLLOWED BE GEAR UNLOCKED RED LIGHT. CYCLED GEAR ON APP & LIGHT WENT OUT. LOWER GEAR & NORMAL LAND.  FOUND STRUT EXTENSION EXCEEDING MAX. LIMITS.  FOUND RETAINING NUT LOOSE AND CORRODED.  RESERVICED NOSE STRUT AND INSTALLED NEW RETAINING NUT.  PERFORMED OPS CHECKS.  OPS AND LEAK CHECKS GOOD.  IAW CE750 MM CH 12-10-38  & 750 CMM CH 32-20-02
